# SDR FDEA202408151129

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 39,203 hours, 21,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 CEILING EMERGENCY LIGHT INOP.   AMM: 33-51-00-05   WDM: 33-51-04   CLEANED AND RECECURED PLUG CONNETION 5824VC AND   PERFORMED EMERGENCY LIGHT OPS TEST REF ABOVE REF,   EMERGENCY LIGHTING NOW OPS CHECK NORMAL. PLACARD   REMOVED. IDENTIFIED ITEM AS AN SDR, NO PARTS   CHANGED.
